Academic Journals Database
Disseminating quality controlled scientific knowledge

Toxic reaction related to high dose lidocaine secondary to intravenous regional anesthesia

ADD TO MY LIST
 
Author(s): Orhan Tokgöz | S.Gökhan Beyaz | Zülfü Arıkanoğlu

Journal: Journal of Clinical and Experimental Investigations
ISSN 1309-8578

Volume: 1;
Issue: 2;
Start page: 119;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Lidocaine | intoxication | intravenous | regional anesthesia | side effect

ABSTRACT
Lidocaine can be seen systemic intoxication, central nervous system (CNS) and cardiovascular toxicities, due to its common usage and broad safety margin.Lidocaine overdose has been reported with convulsion, cardiac collapse and coma. In present case, a patient underwent surgical excision of wrist mass who erroneously received 1200 mg 10% lidocaine instead of 225 mg 2% dose. Interestingly, the case shows only some mild CNS side effects without any serious adverse effect.
Affiliate Program      Why do you need a reservation system?